Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1981, Volume 49, Issue 3

Generalized Duality and Integrability<655:GDAI>2.0.CO;2-#
p. 655-678

Larry G. Epstein

The theory of duality has been an extremely useful tool in the analysis of the standard models of consumer and producer behavior. This paper describes an extension of the theory to a wider class of problems of static optimization. The generalized duality theory is then applied to the integrability question in fairly general optimization models. A major gap in the comparative statics of optimization models is partially closed.

Log In To View Full Content

Journal News